# SDR AALA20160223007

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: G1LLFL00R4709TY3
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATIONS 846 - 920, LBL 11 - 33, FLOOR PANEL FOUND SPONGY.  FLOOR PANEL REPLACED IAW AARD-200 51-00-05-1 REPAIR 1 & DWG 151W8323-5.  ACFT IN BASE MX.
